# SDR A3LD9711

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-82
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L507949
- Condition: Failed
- Location: Wheel Assy
- Component: Bendix, 95502676
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY OUTBOARD BEARING FAILURE.  (X)
